# SDR EIA2000384

- Difficulty date: December 28, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 5223877001
- Part serial: 91
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS ATTITUDE INDICATOR FAILED, 90 DEG NOSE UP PITCH.  CIRCUIT BREAKER RESET ONCE AND FAILED AGAIN.  AFTER GYRO FAILURE, AN ELECTRICAL BURNING SMELL IN COCKPIT.  REPLACED CAPTAINS ATTITUDE INDICATOR.  OPS CHECK NORMAL.  UPON FURTHER INSPECTIN FOUND NO DEFECTS WIEHT A/C ELEC SYSTEM AND WIRING.  ELECTRICAL SMELL DETERMINED TO BE CAUSED BY INTERNAL FAILURE OF ADI INSTRUMENT. (M)
